# SDR ABXA20140610230

- Difficulty date: June 10, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T3160
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT LOWER LE SKIN IS BULGED AT APPROX OSS 467.  FOUND BULGE IN SKIN CORRODED REPAIRED SKIN IAW REA B657-61064.  CORRODED L2, PN 114T3160, PART NAME SLAT NOSE SKIN, STR & WS LOC ON ACFT RT WING OSS 460.2.  ACFT WAS GNDED.
